MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/0886022x.2011.599094

Медицинская библиотека · Renal failure · 2011

Olanzapine intoxication-related transient diabetes insipidus.

Koçer Emel, Alçelik Aytekin, Canan Fatih

Клинический случайСтатьяПеревод в очереди

Аннотация

Olanzapine is a second-generation atypical antipsychotic agent approved for the treatment of psychotic disorders and mania. The effects of olanzapine intoxication include central nervous system depression, hyperthermia, myosis, tachycardia, and orthostatic hypotension. Heretofore, only one case has been reported to develop polyuria after olanzapine overdose (560 mg). We describe a case that developed diabetes insipidus following massive olanzapine ingestion and returned to normal after desmopressin treatment.

Для цитирования: Koçer Emel, Alçelik Aytekin, Canan Fatih. Olanzapine intoxication-related transient diabetes insipidus.. Renal failure. 2011. DOI: 10.3109/0886022x.2011.599094.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.